More Views

Calpol infant suspension sugar free/colour free 120mg/5ml 100ml

Product In stock

SKU:3574660418439

Only 5 left

£3.49
Calpol Infant Sugar free 120mg/5ml oral suspension is a strawberry flavoured oral suspension and will relieve pain and/or fever in many conditions including
Teething,Headache,Toothache,Sore throat,Post-immunisation fever,Cold and Flu,Earache,Other aches and pains.

Details

Calpol Infant Sugar free 120mg/5ml oral suspension is a strawberry flavoured oral suspension and will relieve pain and/or fever in many conditions including

  • Teething
  • Headache
  • Toothache
  • Sore throat
  • Post-immunisation fever
  • Cold and Flu
  • Earache
  • Other aches and pains.

It is suitable for babies and children from 2 months to 6 years.

Why do I need this medicine?

Paracetamol helps relieve pain and fever.

How do I take this medicine?

Take this as directed by your doctor. Do not take more than instructed by your doctor. Never take more than 1000 mg at any one time and no more than 4 times in one day.

The dose for a child is different from the adult dose. Be sure to check with your doctor or pharmacist before giving this medicine to a child.

Paracetamol may be taken with or without food. If you need pain relief fast, take it on an empty stomach as food may slow down the absorption of Paracetamol from the stomach.

You may stop taking Paracetamol when you have no more pain or fever. Take it only when you need to.

What should I take note of while taking this medicine?

Inform your doctor or pharmacist if you are pregnant or breastfeeding.

Some formulations of painkillers or muscle relaxants may contain Paracetamol as one of the ingredients. Do not take this medicine with other products that contain Paracetamol.

Avoid long-term use of any painkillers, including Paracetamol.

What side effects could I experience?

Side effects with Paracetamol are not common and may include rashes and other allergic reactions. However, do alert your doctor if you experience rashes that worsen or do not disappear after a few days.

When should I not use this medicine?

Do not take Paracetamol if you have liver or kidney failure.

Can I take this with other medicines?

Alert your doctor if you are taking blood-thinning medicines such as warfarin.

Are there any restrictions on the type of food I can take?

Avoid alcohol.

How should I store this medicine?

Store in a cool, dry place away from the reach of children.

Medicines must not be used past the expiry date.

Ingredient

PARACETAMOL

Contents

Pink, strawberry flavoured suspension containing paracetamol 120mg/5ml

Indication

Treatment of mild to moderate pain and as an antipyretic in many conditions including colds and flu

Caution

If fever persists consult a doctor. Use with caution in severe hepatic or renal dysfunction. Do not give for more than 3 days continuously without consulting a doctor.

Dosage

Infants 3 to 6 months: 2.5ml; Infants 6-24 months: 5ml; Children 2-4 years: 7.5ml; Children 4-6 years: 10ml. Do not repeat doses more frequently than 4 hourly. No more than 4 doses in 24 hours. Babies 2-3 months over 4kg (and not premature): 2.5ml followed by a second dose 4-6 hours later if required. Do not give more than 2 doses.

Additional Information

SKU 3574660418439

Reviews

Write Your Own Review

You're reviewing: Calpol infant suspension sugar free/colour free 120mg/5ml 100ml

How do you rate this product? *

Quality
0/5
Price
0/5
Value
0/5